PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Two remarks on the Suita conjecture

Volume 113 / 2015

Nikolai Nikolov Annales Polonici Mathematici 113 (2015), 61-63 MSC: 32A25, 32F45, 32U35. DOI: 10.4064/ap113-1-3


It is shown that the weak multidimensional Suita conjecture fails for any bounded non-pseudoconvex domain with $C^{1+\varepsilon }$-smooth boundary. On the other hand, it is proved that the weak converse to the Suita conjecture holds for any finitely connected planar domain.


  • Nikolai NikolovInstitute of Mathematics and Informatics
    Bulgarian Academy of Sciences
    Acad. G. Bonchev St., Block 8
    1113 Sofia, Bulgaria
    Faculty of Information Sciences
    State University of Library Studies
    and Information Technologies
    69A, Shipchenski prohod St.
    1574 Sofia, Bulgaria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image